Call-Schoensee Memoria

8:00 am	Girls Bus departs	11:30 am	Girls J.V.
8:45 am	Boys Bus departs	12:15 am	Boys J.V.
9:30 am	Middle school race	12:30 pm	Awards
10:00 am	Girls Varsity	4:00 pm	Team Dinner @ Swanson's

10:45 am Boys Varsity

High School

Medals—Top 50 Boys, Top 50 Girls

Ribbons—All finishers

Trophies—Top 4 teams in each Division

Course Flat, fast 3 loop course.

Center Line High School

26300 Arsenal

Center Line, MI 48015

(586) 510-2202



19243 Sandpiper Dr.

WEATHER FORCAST FOR CENTER LINE 48015

<u> </u>	<u> </u>	<u> </u>	
HIGH/LOW	PRECIP	WIND	CONDITIONS
84°/75°	0%	S 1 mph	Sunnv



Dakota Top Times at Center Line High School						
BOYS			GIRLS			
Nick Culbertson	16:06	2010	Hannah Faustyn	19:08	2016	
Brad Bates	16:14	2013	Lauren Burnett	19:17	2012	
Jordan Staley	16:27	2010	Christina Micale	19:35	2012	
Blake Ryan	16:34	2010	Janell Herrick	20:05	2005	
Alex Fauer	16:36	2012	Rylie Yager	20:13	2016	
Will Saiz	16:42	2013	Janell Herrick	20:14	2006	
Phil Baldick	16:43	2007	Marisa Weller	20:20	2013	
Brennan Buckner	16:49	2013	Tara Geralt	20:29	2008	
Ian Demrose	16:51	2013	Christina Micale	20:33	2010	
Zack Thomas	16:52	2012	Kathryn Ugorowski	20:36	2011	
Danny Knapp	16:55	2014	Janell Herrick	20:39	2005	
Nick Fowler	17:00	2006	Kayla Dobies	20:39	2013	
James Courtney	17:01	2005	Angie Giordimaina	20:41	2004	
Stephen Orr	17:01	2010	Christina Micale	20:41	2011	
James Courtney	17:03	2004	Kathryn Ugorowski	20:47	2010	
Nick Culbertson	17:04	2008	Tara Geralt	20:48	2009	
David Walker	17:05	2015	Marisa Weller	20:48	2013	
Brad Bates	17:06	2012	Emily Gibbings	20:50	2012	
Brian Paul	17:09	2006	Kayla Dobies	20:50	2012	
Scott Fowler	17:16	2006	Jennie Froelich	20:52	1998	
Vince Ferranti	17:16	2008				

Dakota Cross Country

Men's Pre-Race Schedule



Min. Before Race	$\underline{\mathbf{V}}$	$\overline{\mathbf{JV}}$	What To Do
At Home or On bus			Adjust spikes
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes after arrival			Meet w/ Coach (Put race # on Uniform)
			Get additional instruction
55	9:05	10:35	5 min light jog
50	9:10	10:40	Stretch / restroom
35	9:25	10:55	10 min Warm-up on course
25	9:35	11:05	Ind. Stretching / restroom
20	9:40	11:10	Change shoes/put jersey on
15	9:45	11:15	2-3 minute jog to starting line
12	9:48	11:18	Arrive at Starting Line
10	9:50	11:20	Run-outs / Strides /Drills
3	9:57	11:27	Team Huddle
1-2	9:58	11:28	Strip down to Uniform
0	10:00	11:30	Bang!!!!

Post-Race schedule

Min. After	<u>V</u>	$\overline{\text{JV}}$	What To Do
Raca			What To Do

0 min	10:15-10:20	11:50-12:00	Catch breath, cheer on team, get water
5 min	10:20-10:25	11:55-12:05	Meet with Coach at predetermined point on
			course
15 min	10:30-10:35	12:05-12:15	Return to tent, change shoes/clothes
15 min	10:35	12:15	Check in with family/friends at the tent
20 min	10:40	12:20	Cool Down w/ team (5-20 min) cheering other
			runners
40 min	11:00		Report to start of JV Race
45 min	11:05	12:45	Stretch
50 min	11:05-finish	12:45- finish	Cheer on other runners in groups at various
			locations
	_		Abs / core strength
	_		Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.

Dakota Cross Country

Women's Pre-Race Schedule



Min. Before Race	$\underline{\mathbf{V}}$	$\overline{\mathbf{JV}}$	What To Do
At Home or On bus			Adjust spikes
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes after arrival			Meet w/ Coach (Put race # on Uniform)
			Get additional instruction
55	9:50	11:20	5 min light jog
50	9:55	11:25	Stretch / restroom
35	10:10	11:40	10 min Warm-up on course
25	10:20	11:50	Ind. Stretching / restroom
20	10:25	11:55	Change shoes/put jersey on
15	10:30	12:00	2-3 minute jog to starting line
12	10:33	12:03	Arrive at Starting Line
10	10:35	12:05	Run-outs / Strides /Drills
3	10:42	12:12	Team Huddle
1-2	10:43	12:13	Strip down to Uniform
0	10:45	12:15	Bang!!!!

Post-Race schedule

Min. After	$\underline{\mathbf{V}}$	$\overline{\mathrm{JV}}$	What To Do
Race			<u>what 10 D0</u>

0 min	11:00-11:05	12:30-12:40	Catch breath, cheer on team, get water
5 min	11:05-11:10	12:40-12:45	Meet with Coach at predetermined point on course
15 min	11:10-11:20	12:45-12:55	Return to tent, change shoes/clothes
15 min	11:20	12:55	Check in with family/friends at the tent
20 min	11:25	1:00	Cool Down w/ team (5-20 min) cheering other
			runners
40 min	11:45		Report to start of JV Race
45 min	11:50	1:25	Stretch
50 min	11:55-finish		Cheer on other runners in groups at various
			locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.

